# SDR C2XA11SH159

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 27,099 hours, 20,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM SUPPORT FLANGE AT FRAME 21-25 NUT PLATE CORRODED.  MAINTENANCE PERFORMED REPAIR AND INSTALLED FABRICATED DOUBLER AT LT OMEGA BEAM FLANGE BETWEEN FRAME 21-22 IAW EC5320-01257 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
